# SDR MWEA001321

- Difficulty date: September 15, 2000
- Submitted: January 24, 2001
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 591215648
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MKE - RIGHT WING TRAILING EDGE AT INBOARD EDGE OF INBOARD SPOILER SKIN IS TORN.  REPAIRED PER BOEING STRUCTURAL REPAIR MANUAL 57-01, FIGURE 3 SHEET 2.  (M)
